# SDR UF6A970603

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Cable Assy
- Part number: 7451832
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Part time: 9,274 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CWA - FLT 5732 - RIGHT AUTOFEATHER ARM LIGHT DID NOT ILLUMINATE.  MAINTENANCE ADJUSTED NR 2 ENGINE AUTOFEATHER MICROSWITCH.  SYSTEM OPS CHECKED GOOD.  (M)
